# SDR 96ZZZX3556

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1989Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0389
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Condition: Cracked
- Location: Elt
- Part time: 3,800 hours
- Component: Leigh, SHARC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-BUY INSPECTION, FOUND ELT INOPERATIVE DURING IMPACT TEST REQUIRED BY 91.207.  CORROSION FOUND ON CIRCUIT BOARD.  ELT SENT OUT FOR REPAIRS AND DETERMINED TO BE NON-REPAIRABLE DUE TO CRACKED CASE.
